# SDR IPXA2024042998391

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 24,829 hours, 3,659 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: UNKNOWN
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN SEAT WHEN ADJUSTING THE SEAT FWD VIA THE FWD/AFT SWITCH FLIGHTCREW HEARD A POP AND SAW AN ELECTRICAL FLASH. CREW THEN SMELLED AN ELECTRICAL ODOR SEAT TRACK OF CAPTAIN SEAT CLEANED AND OPS TEST OF SEAT CARRIED OUT I.A.W. AMM 25-11-00-710-801 REV. 44 SEVERAL TIMES. NO SIGNS OF ELECTRICAL FLASH OR ODOR NOTED. SEAT OPERATION SATIS.  Q9DY421Y CRN97059746
